# SDR CALA2022071801810

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 73,329 hours, 24,990 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: NA
- Condition: Odor
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVERWEIGHT LANDING STRONG BURNING PLASTIC SMELL OR SIMILAR ODOR STOPPED FOR 5 MIN. THEN RETURNED. FOUND ODOR TO BE COMING FROM RECIRC FAN.  P6-4 PANEL C/B E4 BREAKER ALSO TRIPPED FOR CABIN AIR FAN. R&R  RECIRCULATION  FAN.OPS CHECK GOOD, LEAK CHECK GOOD. RESTORED A/C TO NORMAL.
